MathSciNet Relay Station
MathSciNet bibliographic data
MR2246745 (2008k:60142) 60H10 (34K20 34K50)
Luo, Qi; Mao, Xuerong; Shen, Yi New criteria on exponential stability of neutral stochastic differential delay equations. Systems Control Lett. 55 (2006), no. 10, 826–834.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement